Does Viagra cause motion sickness?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Grover
Regular Member


Date Joined Jun 2007
Total Posts : 29
   Posted 9/10/2007 9:34 AM (GMT -7)   
I tried to go out bluefishing last week and got really seasick. No one else on the boat got sick and the Long Island Sound was relatively calm so I'm wondering if the 100mg viagra pill I took the day before had anything to do with it. Does anyone have any experience or am I just a wimpy girleyman of a sailor :) ??
Diagnosed Jan 07
PSA 5.7
Biopsy -12 samples, positive in 4, Gleason 3+3, TC1
Age 59
Surgery (robotic) June 1 2007
Final pathology - fully contained to prostate, 2% TC1, Gleason 3+3
No leaking 2 months after surgery (Yahoo !)
3 month PSA <0.01% (Yahoo again !)


kdnole
Regular Member


Date Joined Jun 2007
Total Posts : 152
   Posted 9/10/2007 9:54 AM (GMT -7)   
I've gotten a head ache from taking Viagra but no motion sickness. Oh I also got a stiff neck too. hahaha
Age 44
PSA 4.8
Gleason 3+3=6
T2
Da Vinci 7/31/07 @ Duke
2.5 hr. surgery, released from Duke with in 14 hrs.
Saved both nerve bundles. 
Foley out 8/10/08
Positive Pathology Report 
New Gleason 7
Left side near nerve bundle invloved
Oncology visit in the near future for radiation
Back to work 3 weeks following surgery - Sales


biker90
Veteran Member


Date Joined Nov 2006
Total Posts : 1463
   Posted 9/10/2007 11:40 AM (GMT -7)   
Hey Grover,

I can think of a dozen inappropriate things to say about Viagra and motion sickness but will refrain. After spending a lot of time on boats and ships without a trace of seasickness, I suddenly started getting it. Guess it was age that finally caught up with me.

BTW congrats on the great final path report...

Jim
Age 73. Diagnosed 11/03/06. PSA 7.05. Stage T2C Gleason 3+3.
RRP 12/7/06. Nerves and nodes okay.
Pathological stage: T2C. Gleason 3+4. Cancer confined to prostate.
PSAs from  1/3/07 - 7/18/07 0.00. 
T level on 4/2/07 - 48     On 7/16/07 - 613
Started Tri-Mix on 8/7/07.  .02 ml and 50 mg Viagra.  It works!!!
Next PSA and T tests on 10/17/07
 
"Patience is essential, attitude is everything."
 


spinbiscuit
Veteran Member


Date Joined Apr 2006
Total Posts : 818
   Posted 9/10/2007 5:56 PM (GMT -7)   
Hi Grover,

Read the side effects of Viagra in the directions. I believe a drop in blood pressure is possible; maybe dizziness or "sea sickness" in your case is a symptom. In any case you should tell your doctor, and see if he prescribes an alternative.

Good luck,

Glen
Diagnosed at age 60
PSA went from 2.2 to 3.8 in 14 months
2 of 14 cores positive at 10%
Gleason 6(3+3), negative DRE, neg. margins
DaVinci surgery on 02/23/06
Last PSA 08/26/07 @ 18 months "0"


Grover
Regular Member


Date Joined Jun 2007
Total Posts : 29
   Posted 9/10/2007 6:18 PM (GMT -7)   
Thanks guys for the info. Yes, I read that stomach upset can be a side effect of Viagra, as it is with other meds I'm taking. Even though I've never had an upset stomach with any of my meds, maybe the motion of the boat was just enough to get me sick. I'll ask the doctor. Guess I wont have to buy that skirt and be a girlyman afterall :)
Diagnosed Jan 07
PSA 5.7
Biopsy -12 samples, positive in 4, Gleason 3+3, TC1
Age 59
Surgery (robotic) June 1 2007
Final pathology - fully contained to prostate, 2% TC1, Gleason 3+3
No leaking 2 months after surgery (Yahoo !)
3 month PSA <0.01% (Yahoo again !)

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 13, 2017 1:58 PM (GMT -7)
There are a total of 2,904,968 posts in 318,814 threads.
View Active Threads


Who's Online
This forum has 158187 registered members. Please welcome our newest member, Zenfinity.
371 Guest(s), 12 Registered Member(s) are currently online.  Details
alephnull, Michelejc, JayMot, Sophalex83, netsavy006, Spring, Pratoman, Mathilde, Lynnwood, OriolCarol, Glasw55, JkorourkeRN for husband